# SDR CA010503006

- Difficulty date: April 11, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 31,151 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: P29S7D5152
- Condition: Failed
- Location: Deice System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THE RT NR 3 LEADING EDGE (FIRST SECTION OUTBOARD OF THE LANDING LIGHTS) DEICE BOOT FAILED AFTER 1 DAY IN SERVICE. THIS IS A NEW STYLE DEICE BOOT FROM BFG, WITH A PEEL & STICK TYPE OF APPLICATION. THE FAILURE OCCURRED DUE TO THE STITCHING FAILING BETWEEN RIBS, CAUSING A LARGE CIRCULAR AREA OF SEPARATION WITHIN THE BOOT. DEICE SYSTEM PRESSURE WAS CHECKED WITHIN LIMITS. THE LEADING EDGE/BOOT ASSY WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
